Alert archive / Hawaii / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Aug 8, 2016, 3:15 AM HST. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2016, 3:15 AM HST (13:15 UTC)
- Expired
- Aug 15, 2016, 3:25 PM HST
- In force
- 8 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
908 WHHW70 PHFO 081315 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 315 AM HST MON AUG 8 2016 PHZ121-090215- /O.NEW.PHFO.SC.Y.0041.160808T1315Z-160810T1600Z/ ALENUIHAHA CHANNEL- 315 AM HST MON AUG 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS...EAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-090215- /O.NEW.PHFO.SC.Y.0041.160809T0400Z-160810T1600Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 315 AM HST MON AUG 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST WEDNESDAY. * WINDS...EAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-120-090215- /O.NEW.PHFO.SC.Y.0041.160809T1600Z-160810T1600Z/ MAALAEA BAY-PAILOLO CHANNEL- 315 AM HST MON AUG 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM HST WEDNESDAY. * WINDS...EAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
19 follow-up statements
772 WHHW70 PHFO 090128 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST MON AUG 8 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND. PHZ119-120-123-124-091430- /O.EXT.PHFO.SC.Y.0041.160809T0128Z-160810T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 328 PM HST MON AUG 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ121-091430- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160810T1600Z/ ALENUIHAHA CHANNEL- 328 PM HST MON AUG 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS...EAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
826 WHHW70 PHFO 091333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST TUE AUG 9 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND. PHZ119>121-123-124-100245- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160810T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 AM HST TUE AUG 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
639 WHHW70 PHFO 100137 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 PM HST TUE AUG 9 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTH OF THE AREA WILL MAINTAIN LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND. PHZ119>121-123-124-101445- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160810T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 337 PM HST TUE AUG 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
607 WHHW70 PHFO 100723 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 923 PM HST TUE AUG 9 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .A STRONG HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG NORTHEAST TO EAST WINDS. PHZ119>121-123-124-102030- /O.EXT.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 923 PM HST TUE AUG 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST TO NORTHEAST WINDS TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
770 WHHW70 PHFO 101326 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 AM HST WED AUG 10 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG NORTHEAST TO EAST WINDS. PHZ119>121-123-124-110230- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 326 AM HST WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST TO NORTHEAST WINDS TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
990 WHHW70 PHFO 110137 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 PM HST WED AUG 10 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG NORTHEAST TO EAST WINDS. PHZ119>121-123-124-111445- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 337 PM HST WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST TO NORTHEAST WINDS TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
373 WHHW70 PHFO 110633 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 833 PM HST WED AUG 10 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG NORTHEAST TO EAST WINDS. PHZ119>121-123-124-111945- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 833 PM HST WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHHW70 PHFO 111341 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 341 AM HST THU AUG 11 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG NORTHEAST TO EAST WINDS. PHZ119>121-123-124-120230- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 341 AM HST THU AUG 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
973 WHHW70 PHFO 120158 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 358 PM HST THU AUG 11 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .A HIGH FAR NORTHEAST OF THE AREA WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS. PHZ119>121-123-124-121000- /O.EXT.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 358 PM HST THU AUG 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
819 WHHW70 PHFO 121328 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 AM HST FRI AUG 12 2016 PHZ110-115>118-130230- /O.EXB.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/ KAUAI NORTHWEST WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- 328 AM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-130230- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 AM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 30 KT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
494 WHHW70 PHFO 121949 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 949 AM HST FRI AUG 12 2016 PHZ119>121-123-124-130900- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 949 AM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 30 KT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-115>118-130900- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/ KAUAI NORTHWEST WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- 949 AM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
133 WHHW70 PHFO 130150 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 350 PM HST FRI AUG 12 2016 PHZ110-130300- /O.CAN.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/ KAUAI NORTHWEST WATERS- 350 PM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY...THEREFORE IT IS CANCELLED. $$ PHZ119>121-123-124-131500- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 350 PM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS...EAST 20 TO 30 KT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115>118-131500- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 350 PM HST FRI AUG 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
797 WHHW70 PHFO 131330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT AUG 13 2016 PHZ119>121-140230- /O.EXT.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 330 AM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115>117-132200- /O.EXT.PHFO.SC.Y.0041.000000T0000Z-160813T2200Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 330 AM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST TODAY... * WINDS...EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ118-123-124-140230- /O.EXT.PHFO.SC.Y.0041.000000T0000Z-160814T0400Z/ MAUI COUNTY LEEWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS...EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHHW70 PHFO 131943 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 943 AM HST SAT AUG 13 2016 PHZ118-123-124-132045- /O.CAN.PHFO.SC.Y.0041.000000T0000Z-160814T0400Z/ MAUI COUNTY LEEWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 943 AM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS... THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ PHZ115>117-132045- /O.CAN.PHFO.SC.Y.0041.000000T0000Z-160813T2200Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 943 AM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS... THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ PHZ119>121-140845- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 943 AM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
014 WHHW70 PHFO 140135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST SAT AUG 13 2016 PHZ119>121-141445- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 335 PM HST SAT AUG 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHHW70 PHFO 141330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SUN AUG 14 2016 PHZ119>121-150230- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 330 AM HST SUN AUG 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS...EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHHW70 PHFO 150134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST SUN AUG 14 2016 PHZ119>121-151445- /O.EXT.PHFO.SC.Y.0041.000000T0000Z-160816T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 334 PM HST SUN AUG 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS...EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
577 WHHW70 PHFO 151330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST MON AUG 15 2016 PHZ119>121-160230- /O.CON.PHFO.SC.Y.0041.000000T0000Z-160816T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 330 AM HST MON AUG 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHHW70 PHFO 160125 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 PM HST MON AUG 15 2016 ...WINDS EASE AND FALL BELOW SMALL CRAFT ADVISORY... .TRADE WINDS HAVE EASED THIS AFTERNOON AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR ALL AREAS. WINDS ARE EXPECTED TO REMAIN BELOW THE SMALL CRAFT ADVISORY LEVEL FOR THE NEXT FEW DAYS. PHZ119>121-160230- /O.CAN.PHFO.SC.Y.0041.000000T0000Z-160816T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 325 PM HST MON AUG 15 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW THE THRESHOLD FOR A SMALL CRAFT ADVISORY...THEREFORE IT HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 8:30 PM HST, 6 hours 45 minutes earlier.
Area forecast discussion, Aug 7, 8:30 PM HST, 6 hours 45 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 830 PM HST SUN AUG 7 2016 .SYNOPSIS... Moisture associated with the remnants of Tropical Cyclone Howard will continue to produce some passing showers across the islands with a slight chance of thunderstorms for Kauai and Oahu through early Monday. A drier trade wind weather pattern is expected to return Tuesday into Wednesday, followed by breezy and rather wet trade wind weather from late Wednesday through Thursday as the remnants of Tropical Cyclone Ivette near the state. Continued breezy but somewhat drier trade wind weather is expected for the next weekend. && .DISCUSSION... The islands are under a southeast low level wind flow this evening as the remain of Howard as a trough is now located just northwest of Kauai. Much of the weather and moisture associated with former Howard stays north of the state, though there are still some showers persisting mainly over the central islands. In fact, latest radar data revealed a line of heavier showers just off the windward coast of Oahu...and this line has been edging west ever so slowly. Therefore, the threat for flash flooding continues for Oahu and even Kauai as conditions remain favorable and a flash flood watch remains in effect for those islands until Monday afternoon. A drier airmass will fill in slowly from the east as the remnant moisture from Howard moves west. Some lingering moisture under a still unstable airmass may still bring a slight chance of thunderstorms of for the lee areas of the Big Island Monday afternoon. High pressure far north of the area will once again be the main weather feature for the islands through the middle of the week, with moderate trade winds returning. Passing low clouds and showers will favor windward and mauka areas with possible a few showers reaching lee areas of the smaller islands. The remnants of Tropical Cyclone Ivette are still expected to pass near the state by the later half of the week. Depending on the track of the moisture field, some increase in showers is possible for the islands, especially the Big Island. If it stays south of the area, then the pressure gradient across the state will tighten up slightly as well, bringing a possible a slight strengthening of the trades winds. Typical trade wind weather is expected across the state by the next weekend as high pressure persists far north of the islands. && .AVIATION... With the remnant trough from former Tropical Cyclone Howard making its way westward, getting to a position just west of Kauai, overall conditions will be improving over the Aloha State. However, there will still be a chance of passing showers, and even an isolated thunderstorm, over western portions of the island chain through Monday as a trade wind regime begins to become reestablished. There are currently no AIRMETs in effect. && .MARINE... A Small Craft Advisory remains posted for the coastal waters north and northwest of Kauai as winds and seas associated with the remnants of Howard pass the area overnight. With the remnants of Howard exit to the west, high pressure far north of the state will once again provide moderate trade winds to the islands which may reach Small Craft Advisory criteria as early as Monday over the typically windy waters around Maui and The Big Island. These conditions will likely last through the middle of the week. Surf continues to diminish from east to west across the islands as the swell from Howard advances west. Believe surf heights will remain high enough to warrant a High Surf Advisory for east facing shores of Kauai through rest of this evening into early Monday. Swells from Tropical Storm Ivette will once again bring an increase in surf along east facing shores of the islands from Monday night through Wednesday night, possibly reaching advisory levels. Increasing trades will also produce short period choppy surf along east facing shores. There will also be a series of small south swells throughout the week with surf heights remaining below advisory levels. && .HFO WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday afternoon for Niihau-Kauai-Oahu. High Surf Advisory until 6 AM HST Monday for Kauai Windward. Small Craft Advisory until 4 AM HST Monday for Kauai Northwest Waters-Kauai Windward Waters. && Aviation...Kinel Rest...Hui
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:36 PM HST | Special Marine Warning | HFO | 114 min | |
| Aug 7, 7:21 PM HST | Special Marine Warning | HFO | 39 min |
Nearby
Small Craft Advisories in Hawaii, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.